I was diagnosed 2006 and spent the last 10 years on thyroxine with no ill effects, just popped the 200mg pill and life was great! Jan this year had a small bout of virtigo and 2 days later started to have extreme tremors in my head, nausea, severe anxiety and panic attack do couldn't get out of bed had my levels tested and had been overmedicating so dr pulled me off, symptoms persisted for another 2 weeks, I felt great after that and thought maybe I was healed, so week 5 off the meds I had a check and tsh had gone to 111.8, dr ordered me to go back onto 100mg of thyroxine, within 20 mins I felt it poision me, so tried to stay on it for 5 days, on the 6th day I tried t3 tertroxin only but it's made me feel the same, so after 2 weeks we tried thyroxine again at 50mg same allergic responses! I scared out of my mind and so incredibly sick, please someone what can I do????
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.